MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 3550-43
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary pli# 10 product id# 3550-43, lot no: n797383:original documentation in the analysis identified potential for grind issues on the undercut side with partial or no evidence of the grinding process.The additional analysis confirmed that there was no evidence of the grinding process from the undercut side of the spoon and lab functional testing showed that using a shallow needle-insertion angle (45° or less) when inserting or withdrawing the lead into or out of the needle, friction or catching was noted, rotating the lead during withdrawal reduced the friction and freely retract with moderated resistance.Lead was able to pass through the needles and withdraw from the needle.See h10: previously system reported in report number: 2649622-2018-10719.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Previously system reported in report number: 2649622-2018-10719.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20041981
Report Number3004209178-2024-17184
Device Sequence Number20825859
Product Code LGW
UDI-Device Identifier00613994190031
UDI-Public00613994190031
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2022
Device Model Number3550-43
Device Catalogue Number3550-43
Device Lot NumberN797383
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown